Question 161 out of 1 points A 25 year old male presents to his primary care

Question 161 out of 1 points a 25 year old male

This preview shows page 4 - 6 out of 8 pages.

Question 161 out of 1 pointsA 25-year-old male presents to his primary care provider reporting changes in facial features. CT scan reveals a mass on the anterior pituitary, and lab tests reveal severely elevated growth hormone (GH). Which of the following would the nurse also expect to find? Question 171 out of 1 pointsA 35-year-old female with Graves disease is admitted to a medical-surgical unit. While the nurse is reviewing the lab tests, which results would the nurse expect to find? Question 181 out of 1 pointsA 30-year-old male is diagnosed with a hormone-secreting tumor of the pancreas alpha cells.Which of the following would the nurse expect to be most likely increased in this patient? Question 191 out of 1 pointsA student asks the instructor which of the following is the most potent naturally occurring glucocorticoid. How should the instructor respond? Question 201 out of 1 pointsA patient wants to know what can cause ACTH to be released. How should the nurse respond?
Image of page 4
Question 211 out of 1 pointsA 25-year-old female with Graves disease is admitted to a medical-surgical unit. Palpation of her neck would most likely reveal: Question 221 out of 1 pointsWhile planning care for a patient with hypothyroidism, which principle should the nurse remember? The basal metabolic rate is unusually _____ with hypothyroidism. Question 231 out of 1 pointsA 50-year-old female presents with lightheadedness and overall abnormal feelings. Hyperaldosteronism is diagnosed. Which of the following symptoms would the nurse expect? Question 241 out of 1 pointsVisual disturbances are a common occurrence in patients with untreated Graves disease. The endocrinologist explains to the patient that the main cause of these complications is:
Image of page 5
Image of page 6

You've reached the end of your free preview.

Want to read all 8 pages?

  • Fall '17
  • keisha lovence
  • Correct Answer, Vasopressin, SIADH, Nurs 6501N

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture